# SDR IPXA2022062483428

- Difficulty date: June 10, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: A300532016407
- Condition: Damaged
- Location: Fwd Cargo 131bh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFWD CARGO FLOOR PANEL 131BH EDGES DAMAGEDREPAIR IAW SREO A300-5320-42722-F
